I am 28 yr lady.I get rashes all over my body when ever i do any kind of physical activity continously for sometime,or when my body gets heated up for some reason or when i stress out worrying about on some things. I can feel the heart palpitation in my head. Whole body gets heated up with red rashes. If i discontinue and take rest the rashes subsides and body feels a bit chill and become normal in 15-20mins. But if i continue doing physical activity , the rashes swells out more, my head feels likes brusting up, though my eyes remain open but i cant see anything, i faint and regain consiousness when i cool down a bit.
I have been suffering from this since childhood when i used to play in sun.I have visited many dermatologist also but nothing has really helped.
Any suggestions on what could it be ?
I think you have Cholinergic urticaria it's a subcategory of physical urticaria that is a skin rash brought on by a hypersensitive reaction to body heat. Symptoms follow any stimulus to sweat such as exercise (sometimes called exercise-induced urticaria, see Exercise urticaria), heat from the sun (which could also indicate solar urticaria), saunas, hot showers (reaction to water can also indicate water urticaria), spicy foods which may cause an increase in body temperature or even stress due to blushing or anger. Some people only have symptoms during the winter months where their body temperature rises when it is unacclimatized to heat. Consistently exercising to break a sweat before the onset of cold weather, and through the winter months may reduce the symptoms greatly. I hope this will help and keep us posted :)
These symptoms can be due to cholinergic urticaria. It is a form of chronic hives that is caused by an increase in body temperature but can be idiopathic also. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the hives. If the symptoms persist then please get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks Maya ,Nikodicreta and Bhupinder for the info. Thats very kind of you.
@Maya : yeah exercising helps in way like the time for breakout gets elongated by max 5-10mins.But i do get it after that. :(
@Nickodicreta : Please let me know the exact path/forum where you want me to post.
@Bhupinder : I have already taken antihistaminic like cetrizine, but it dint help much.
It's within this forum.
Just go to the top of the page and point to Forums; select Health Forums and under A choose Alternative Therapies. (It's because of the rules here, I am not at liberty to comment extensively on alternative and holistic therapies in the other parts of the forum)
Or send me a message directly; Point on my name and the box opens up. Click Send Message. Please give as many details as possible, as well as an overview of your health history.
I've been away on training, however, I will get back to you at my earliest possible.
I have a similar thing when I do any sort of physical exertion I break out in a rash from my neck all over .Skin specialists say heat allergy which seems correct.no medications work,I have tried them all.All antihistamins fail to have any result what so ever.The only thing that seems to work is to get out of the sun immediately and into some airconditioning at 23deg Celsius or less.I have also had two bouts of anaphylaxis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.